# SDR COEA2018082177805

- Difficulty date: July 13, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 24,272 hours, 31,074 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: S55174920200
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB TIP RIB HAD CORROSION.   REPAIRED IAW SRAS ES-4176/18.13322.
